1. The problem of renewal for degenerate diffusion processes (increasing coefficients). (Russian) Uspekhi Mat. Nauk 39 (1984), No. 4(238), 177-178; Russ. Math. Surv. 39 (1984), No. 4, 137-138.

  2. The Cauchy problem for linear stochastic partial differential equations (increasing coefficients). (Russian) Random analysis and asymptotic problems of probability theory and mathematical statistics (Bakuriani, 1983), 57-71, Metsniereba, Tbilisi, 1984.

  3. The Cauchy problem for second-order -parabolic It equations. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 124 (1986), No. 3, 473-476.

  4. Equations for the filtering of a multidimensional diffusion process (increasing coefficients). (Russian) Teor. Veroyatnost. i Primenen. 33 (1988), No. 3, 616-621; English transl.: Theory Probab. Appl. 33 (1988), No. 3, 574-578 (1989).

  5. Conditional distributions of degenerate diffusion processes with unbounded coefficients. (Russian) Probability theory and mathematical statistics (Russian). Trudy Tbiliss. Mat. Inst. Razmadze 92 (1989), 73-88.

  6. Measure-valued solutions of second-order stochastic parabolic equations (with B. L. Rozovskiĭ). (Russian) Statistics and control of random processes (Russian) (Preila, 1987), 177-179, Nauka, Moscow, 1989.

  7. It-Ventsel formula for anticipative processes. New trends in probability and statistics, Vol. 1 (Bakuriani, 1990), 503-527, VSP, Utrecht, 1991.

  8. On the representation of measure-valued solutions of second order stochastic parabolic equations. Proc. A. Razmadze Math. Inst. 116(1998), 133-158.

  9. Fubini type theorems for ordinary and stochastic integrals. Proc. A. Razmadze Math. Inst. 130 (2002), 101-114.